Turnpike theorems for Markov games

Vassili Kolokoltsov, Wei Yang

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

This paper has a two-fold purpose. First, we attempt to outline the development of the turnpike theorems in the last several decades. Second, we study turnpike theorems in finite-horizon two-person zero-sum Markov games on a general Borel state space. Utilising the Bellman (or Shapley) operator defined for this game, we prove stochastic versions of the early turnpike theorem on the set of optimal strategies and the middle turnpike theorem on the distribution of the state space.
Original languageEnglish
Pages (from-to)294-312
Number of pages19
JournalDynamic Games and Applications
Volume2
Issue number3
Early online date30 May 2012
DOIs
Publication statusPublished - Sep 2012

    Fingerprint

Keywords

  • Markov games
  • General Borel state space
  • turnpike theorem
  • average cost
  • turnpike on strategies
  • turnpike on the distribution of states
  • middle turnpike
  • early turnpike

Cite this